# SDR ASAA2016080317604

- Difficulty date: August 3, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 5,318 hours, 1,693 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

1ST ATTEMPT CSS AT 33,000, TEMP -39 DEGREES.  APU FAILED TO START, FAULT LIGHT ILLUMINATED, WENT OUT AT 3 MINUTES LATER. 2ND ATTEMPT AT 33,000, STARTED, GOOD VOLTS, FREQUENCIES.  ACFT GROUNDED.  CURRENT STATUS HAD NO FAULTS, FAULT HISTORY AND MAINTENANCE HISTORY HAD FAULT, SURGE CONTROL VALVE LVDT SHOWS CIRCUIT FAILURE, WITH REVERSE FLOW SHUTDOWN NOTE AND CODE 49-52286, NO FAULT HISTORY.  IN MAINTENANCE HISTORY, SAME FAULT WITH NOTE, NO BLEED IN MAINTENANCE HISTORY.  MAINTENANCE HISTORY CODE WAS 49-52188.  PERFORMED FIM FOR BOTH FAULT CODES, NO FAULTS FOUND.  SUSPECT INTERMITTENT FAULT, GROUND FUNCTIONAL CHECK GOOD IAW AMM 49-11-00-710-801, CLEARS MEL 49-1B.
